''
Back to all discussions

Diagnosed with Type 2 diabetes last month

I have recently been diagnosed with type 2 diabetes and I am taking Metformin. My doctor also added Victoza injections and now I find that I’m not hungry. I am aloud between 30 and 45 carbs per meal. What happens if I can’t get any or all of my carbs eaten each meal? I don’t seem to have any symptoms but I don't want to do anything that could cause harm to myself.
Any suggestions are welcome, thanks

  1. Hi @Hummingberd - we cannot offer any medical advice online, for your own safety, but always recommend bringing questions or concerns to your doctor/care team - they may be able to offer better answers for your specific case, and if they need to change anything, and may be able to refer you to a dietitian/nutritionist who can help as well. Please keep us updated.

    Warmly,
    Margot, Type2Diabetes.com Team

    1. You shouldn't ask us those kinds of questions. Please refer to your doctor.

      1. Does anyone get blurry vision with having T2D?

        1. Hi @VitaV, Some people do get blurry vision with T2D. If you are experiencing that, you should let your doctor know right away and schedule an appointment with an ophthalmologist to have your eyes checked. Diabetes can cause blindness if left to progress untreated for too long, so it is important to have annual eye checks.

      or create an account to reply.